# SDR AALA201705229006

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 10,190 hours, 5,087 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Warning Message
- Condition: False Activation
- Location: Outflow Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED RECIEVING A VENT SKIN VALVE FAULT ECAM MESSAGE DURING TAKE OFF ROLL, AT AROUND 50 KNOTS.  ACCOMPLISHED AN ABORTED TAKE OFF.  RAN THE ECAM PROCEDURE WHICH INTURN CLEARED THE ECAM. THE FLIGHT DEPARTED WITHOUT FURTHER ISSUE.
